# SDR AALA201901089009

- Difficulty date: January 6, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 99,361 hours, 16,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 38H WAS INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTOR AT 38H,  SECURED THE CONNECTOR AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
